A forum for advanced pancreatic cancer issues

Moderator: volmod

Forum rules
Please see the messages in our "Rules" section

The posts on this discussion board are made by members of the General Public and are not intended to constitute medical advice
Juliana
Posts: 178
Joined: Thu Sep 25, 2008 1:36 pm

Re: Message for Juliana

Postby Juliana » Sat Nov 06, 2010 11:43 pm

Sheeesh......these antibiotics are cleaning me out - seriously, it's like I've taken 10 packets of picolax - sheer water coming out in large quantities.....is this normal???

The injections ain't much fun either - don't mind sticking myself with the jab - but the clexane liquid burns.....can't they make anything pleasant for us cancer sufferers or what?

Whinge over :P

Juliana x

taylogrd
Posts: 6
Joined: Thu Feb 11, 2010 9:20 am

Re: Message for Juliana

Postby taylogrd » Tue Nov 09, 2010 10:41 am

Hi Juliana,

I just read your post you're so noliedgeiable on medical stuff you could do my diagnosis any day and I'm sure make a much better job. I'm gonna have to get out my medical before attempting a proper reply but for know I'm wondering if it was the MIL's funeral you went to ? Surely things can't all be bad? Living in hope.

Thinking of you,
Strength and Resilience,
Gordon.

millyjo
Posts: 74
Joined: Mon Aug 03, 2009 4:29 pm

Re: Message for Juliana

Postby millyjo » Tue Nov 09, 2010 1:42 pm

Hi Juliana,
You are an inspirational woman, and I send you all my love and thoughts.
Thinking of you.
Millyjoxx

Nardobd
Posts: 479
Joined: Sat Feb 14, 2009 6:25 pm

Re: Message for Juliana

Postby Nardobd » Tue Nov 09, 2010 7:59 pm

Hi Juliana

Hopefully the 'clearout' has now abated a bit! :roll:

If the liquid burns, surely that's not right? Check with the doc.

Nothing about cancer is pleasant but I'm sorry you're having such a particularly hard time of it.

My thoughts and prayers are with you.

Don't forget to vent regularly! We like to know how you're doing.

Love

Nicki xx

Juliana
Posts: 178
Joined: Thu Sep 25, 2008 1:36 pm

Re: Message for Juliana

Postby Juliana » Tue Nov 09, 2010 11:09 pm

Hi all...
Well, the clean out didn't stop - it even affected my appetite (yes I know....surely not, not me.....but yes...) and I struggled taking on fluid. So....basically said to my team.....no thanks. But....did let them offer me an atlernative, so hopefully this course will do the trick without trying to turn my inside out. I have to say - after the 4 months of diarrhea with the chemo, this last week with the antibiotics has tipped me over the edge. I feel so weak and exhausted I am actually down for admission to the local hospice for respite and symptom control.....and I am looking forward to it! Even though my Mum helps me so much and is more than happy to look after me, and I love my children soooooooo much (and my lovely hubby too) - the noise, distractions and stress just isn't helping atm. So maybe a few days away is just what I need.

Gordon sweetheart.....as long as it ain't your feet I need to check out I will do my best.....I just don't do feet ;)
How is the new regime btw - please let us know if the stuff from Dr Hembry has had any beneficial effect - we would really appreciate some feedback or advice ourselves!

Plus incase of any further confusion.....it was my Father in Law's Mother who passed away.....not my MiL - although she did offer/threaten to move away from the area as to not interfere with our marriage, to which I advised it was not my decision, but would support and condone their move if they did decide to leave the area. :idea:

As for the liquid burning, that is how it is unfortunately - anyone who has had a spell in hospital and has had to wear the special socks and get daily injections may remember the experience. I am now injecting myself - and find it not as painful if I use the top of my thighs instead of my tummy.

Thx for the messages everyone x

My thoughts are with Clair - just don't know what to say.....

Juliana x
Any update on Ted Nicki?